American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F14) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. J. Field and R.W. Richardson. Symmetry breaking in equivariant bifurcation problems. Bull. Amer. Math. Soc. 22 (1990) 79-84. MR 1006282.
Abstract, references, and article information   
View Article: PDF

[2] Martin Golubitsky and Ian Stewart. Hopf bifurcation in the presence of symmetry. Bull. Amer. Math. Soc. 11 (1984) 339-342. MR 752793.
Abstract, references, and article information   
View Article: PDF

[3] James A. Yorke and Kathleen T. Alligood. Cascades of period-doubling bifurcations: A prerequisite for horseshoes. Bull. Amer. Math. Soc. 9 (1983) 319-322. MR 714994.
Abstract, references, and article information   
View Article: PDF

[4] Oscar E. Lanford III. A computer-assisted proof of the Feigenbaum conjectures. Bull. Amer. Math. Soc. 6 (1982) 427-434. MR 648529.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1